Aa
Aa
A
A
A
Close
1440398 tn?1371754390

UTI infection/ hepatitis b

i had ssome few medical examination after feeling burning and itching sensation in my penis after urinating.. after the medical lab test the doctor placed me on tavanic 500mg. i am a hepatitis b patient with signs of liver problems showing up in my tests, i want the UTI to stop should i go on and take the tavanic 500mg or not since i read it has its effect on the liver so kin of worried.. i told the doctor and he still placed me on that.. please help
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Provided te doctor is knowledgable enough and updates himself with the latest trends . Most of them are not .
Helpful - 0
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
Tavanic in an antibiotic used to treat bacterial infections. It can cause yellowing of the skin and eyes, liver damage in few people. A medicine is prescribed by a doctor only if the benefits outweigh the risks. If you are concerned it is advisable to contact your attending doctor and clarify your concerns. He may suggest an alternative medicine if needed. Do keep me posted.
Best luck and regards!
Helpful - 0

You are reading content posted in the Urinary Tract Infection Community

Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.